# SDR AALA202407157567

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 51,530 hours, 19,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY EXT LT CIDS 1 EPSU SYS TEST, SYSTEM REPORTED BAT/EPSU (10WL) FWD L FAIL. REMOVED AND REPLACED 10WL FWD L EPSU BATTERY IAW AMM 33-51-38. BITE TEST AND SYSTEM TEST GOOD.
